# SDR CALA2013122793990

- Difficulty date: December 13, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 75,896 hours, 28,195 cycles
- Engine: Pwa PW2037
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire
- Condition: Faulty
- Location: Trim System
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE, MACH SPD TRIM, DISPLAYED & MACH SPD LIGHT ILLUMINATED.  FOR AIRCRAFT N501UA-N522UA DO 27-09-00 FIG106C AIRCRAFT N523UA-N594UA DO 27-09-00 FIG 106.  CREW COMMENTS ILLUMINATED AFTER USE OF ALTERNATE STAB TRIM LEVERS, ITEM ROLLED FWD.  WHEN ACTIVATING ALTERNATE STAB TRIM LEVERS EICAS MESSAGE, UNSCHEDULED STAB TRIM, APPEARS ALONG WITH AURAL WARNING.  WIRE AT STAB TRIM STANDBY SWITCH S538. OPERATIONS OK, NO MESSAGES OR LIGHTS.
